# SDR IPXA11670335

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869
- Condition: Damaged
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL DAMAGED.  REPAIRED IAW SRM 53-00-50.
